Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had a Depo after treated on Etopic pregnancy. Have Fibroid causing a heavy bleeding. Is it normal?

I am 35 yrs old and I had a depo after being treated on etopic pregnancy. The shot was on 12 dec and i thought by now 24 March the shot will not be effective. I have fribrod and bled for almost 3 wks in Jan and my period have been irregular in March I have been bleedin since 9th it stopped on 22nd and today I started spotting. Is it normal?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi thanks for the query.

This bleeding can be due to fibroid or due to progesterone withdrawal can take either haemostatics or next dose of depo to control this bleeding. Also, you should get an ultrasonography done to find the exact situation of fibroid or some other pathology.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor